This is pretty long. Okay last month I had strep throat and took antibiotics. I waited the full 10 days and an additional 7 days to have sex again. After the antibiotics I continued to take my loestrin generic. I usually take tri linyah, but it was causing me to retain lots of water so my doctor switched me. I've been using the pill for about 3 years. When taking loestrin, I felt almost suicidal. I called my doctor and had her switch me back to tri linyah. She said it was fine mid cycle. So I started tri linyah again on the 2nd day of the 2nd week (so Monday). On the upcoming Thursday, I had this stringy discharge and very slight cramps. The discharge was kind of yellowish in color, creamy, and broke apart really easily. Then on Saturday this discharge turned clear and watery. My breasts slightly hurt but I have fiber cystic breast disease so that's normal for me. I had sex (unprotected since it was withdrawal) on that Sunday and Monday before switching to the new pill. I'm awfully scared I might have possibly ovulated. It's been a week since I could've had breakthrough ovulation. I usually start my PMS symptoms on Thursdays, but this time around I started on Tuesday. Yesterday (Friday) I had god awful cramps that felt like my period was going to come on, but it never did. The cramps subsided but every time I cramp I get watery discharge. But when I'm not cramping my disharge is like slightly crusty, like a paste and there's not much of this. I've had this before but it's usually closer to my period. I'm one of those people who literally thinks they're pregnant every month so I just really need an opinion on what to do. My mom says it's probably the chemical imbalances, my anxiety, and my stress (since I'm in college) that's attributing to these symptoms. I've never missed a pill in my life and I take them on the dot every day at 9:30. Help me please!
Breakthru ovulation, now there's a new concept. You ladies can do two things that would keep you from so much worry. Stop paying so darn much attention to your discharge and realize that it changes all month depending on your hormones. And realize that your body is not a machine and does not always do things the same way. There is nothing wrong, you're just looking for things to worry about. And don't put any faith in withdrawal since its not a method of birth control. As long as you take your pills correctly you don't need another method of birth control, luckily.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will taking antibiotics decrease the efficacy of my birth control taken prior to starting antibioti?
Posted 13 Jun 2014 • 1 answer
Posted 8 Sep 2014 • 1 answer
Posted 18 May 2015 • 1 answer
I took an antibiotic for 2 weeks for strep throat then had sex without a condom but I have nexplano?
Posted 23 May 2015 • 1 answer
Posted 11 Jun 2015 • 2 answers